American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05C75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Shin-ichi Tanigawa. Matroids of gain graphs in applied discrete geometry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Hassan Haghighi, Siamak Yassemi and Rahim Zaare Nahandi. Cohen-Macaulay bipartite graphs in arbitrary codimension. Proc. Amer. Math. Soc. 143 (2015) 1981-1989.
Abstract, references, and article information   
View Article: PDF

[3] Kewen Chao, Chunwei Song and Ping Zhang. Fan type condition and characterization of Hamiltonian graphs. Proc. Amer. Math. Soc. 142 (2014) 2303-2311.
Abstract, references, and article information   
View Article: PDF

[4] M. Malliaris and S. Shelah. Regularity lemmas for stable graphs. Trans. Amer. Math. Soc. 366 (2014) 1551-1585.
Abstract, references, and article information   
View Article: PDF

[5] Michael Hamann, Tanja Hartmann and Dorothea Wagner. Complete hierarchical cut-clustering: A case study on expansion and modularity. Contemporary Mathematics 588 (2013) 157-169.
Book volume table of contents
View Article: PDF

[6] Anthony Bonato and Richard J. Nowakowski. The Game of Cops and Robbers on Graphs. The Student Mathematical Library 61 (2011) MR MR2830217.
Book volume table of contents   

[7] Anthony Bonato and Richard J. Nowakowski. Infinite graphs. The Student Mathematical Library 61 (2011) 165-190.
Book volume table of contents   
View Article: PDF

[8] Anthony Bonato and Richard J. Nowakowski. Meyniel's conjecture. The Student Mathematical Library 61 (2011) 53-77.
Book volume table of contents   
View Article: PDF

[9] Anthony Bonato and Richard J. Nowakowski. Introduction. The Student Mathematical Library 61 (2011) 1-27.
Book volume table of contents   
View Article: PDF

[10] Anthony Bonato and Richard J. Nowakowski. Characterizations. The Student Mathematical Library 61 (2011) 29-51.
Book volume table of contents   
View Article: PDF

[11] Anthony Bonato and Richard J. Nowakowski. Algorithms. The Student Mathematical Library 61 (2011) 109-131.
Book volume table of contents   
View Article: PDF

[12] Anthony Bonato and Richard J. Nowakowski. Good guys versus bad guys. The Student Mathematical Library 61 (2011) 221-257.
Book volume table of contents   
View Article: PDF

[13] Anthony Bonato and Richard J. Nowakowski. Graph products and classes. The Student Mathematical Library 61 (2011) 79-108.
Book volume table of contents   
View Article: PDF

[14] Anthony Bonato and Richard J. Nowakowski. Random graphs. The Student Mathematical Library 61 (2011) 133-164.
Book volume table of contents   
View Article: PDF

[15] Anthony Bonato and Richard J. Nowakowski. Variants of Cops and Robbers. The Student Mathematical Library 61 (2011) 191-220.
Book volume table of contents   
View Article: PDF

[16] Hassan Haghighi, Naoki Terai, Siamak Yassemi and Rahim Zaare-Nahandi. Sequentially $S_{r}$ simplicial complexes and sequentially $S_{2}$ graphs. Proc. Amer. Math. Soc. 139 (2011) 1993-2005. MR 2775376.
Abstract, references, and article information   
View Article: PDF

[17] Beifang Chen. The Gauss-Bonnet formula of polytopal manifolds and the characterization of embedded graphs with nonnegative curvature. Proc. Amer. Math. Soc. 137 (2009) 1601-1611. MR 2470818.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alberto Corso and Uwe Nagel. Monomial and toric ideals associated to Ferrers graphs. Trans. Amer. Math. Soc. 361 (2009) 1371-1395. MR 2457403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Christopher A. Francisco and Adam Van Tuyl. Sequentially Cohen-Macaulay edge ideals. Proc. Amer. Math. Soc. 135 (2007) 2327-2337. MR 2302553.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] V. I. Kazarina and A. A. Makhnev. On locally $GQ(s,t)$ graphs with strongly regular $\mu$-subgraphs. St. Petersburg Math. J. 17 (2006) 443-452. MR 2167845.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Stéphan Thomassé. On Better-Quasi-Ordering Countable Series-Parallel Orders. Trans. Amer. Math. Soc. 352 (2000) 2491-2505. MR 1624214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Yale T. Herer and Michal Penn. Characterizations of naturally submodular graphs: a polynomially solvable class of the TSP . Proc. Amer. Math. Soc. 123 (1995) 673-679. MR 1260169.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. D. Seymour and Robin Thomas. Excluding infinite trees . Trans. Amer. Math. Soc. 335 (1993) 597-630. MR 1079058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Neil Robertson, P. D. Seymour and Robin Thomas. Excluding subdivisions of infinite cliques . Trans. Amer. Math. Soc. 332 (1992) 211-223. MR 1079057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Homma and H. Maehara. Algebraic distance graphs and rigidity . Trans. Amer. Math. Soc. 319 (1990) 561-572. MR 1012518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Thomas Zaslavsky. Vertices of localized imbalance in a biased graph . Proc. Amer. Math. Soc. 101 (1987) 199-204. MR 897095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] James G. Oxley. The binary matroids with no $4$-wheel minor . Trans. Amer. Math. Soc. 301 (1987) 63-75. MR 879563.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Hans-J. Bandelt. Discrete ordered sets whose covering graphs are median . Proc. Amer. Math. Soc. 91 (1984) 6-8. MR 735552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dwight Duffus and Ivan Rival. Graphs orientable as distributive lattices . Proc. Amer. Math. Soc. 88 (1983) 197-200. MR 695239.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] M. L. Gardner and F. Harary. Erratum to: ``Characterization of $(r,\,s)$-adjacency graphs of complexes'' [Proc. Amer. Math. Soc. {\bf 83} (1981), no. 1, 211--214;\ MR 83a:05113] . Proc. Amer. Math. Soc. 86 (1982) 188. MR 663895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia